Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A duality theorem for interpolation methods associated to polygons
HTML articles powered by AMS MathViewer

by Fernando Cobos and Pedro Fernández-Martínez PDF
Proc. Amer. Math. Soc. 121 (1994), 1093-1101 Request permission

Abstract:

We investigate dual spaces of interpolation spaces defined by means of polygons. We first show that dual spaces may fail to be intermediate spaces with respect to the dual N-tuple, and then we prove that dual spaces of J-spaces can be identified with closed subspaces of K-spaces generated by the dual N-tuple.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M35, 46B70
  • Retrieve articles in all journals with MSC: 46M35, 46B70
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1093-1101
  • MSC: Primary 46M35; Secondary 46B70
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1209420-6
  • MathSciNet review: 1209420